# SDR C2XA96IA129

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 12015374001
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICAL STABILIZER DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT DRAG ANGLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
